Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 18, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 15, 2016, 3:22 PM MDT for Los Alamos County, Rio Arriba County, Santa Fe County, New Mexico. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2016, 3:22 PM MDT (21:22 UTC)
- Expired
- May 15, 2016, 3:45 PM MDT
- In force
- 23 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Los Alamos County, NM, Rio Arriba County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 107 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
848
WUUS55 KABQ 152122
SVRABQ
NMC028-039-049-152145-
/O.NEW.KABQ.SV.W.0018.160515T2122Z-160515T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
322 PM MDT SUN MAY 15 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO...
SOUTHEASTERN RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO...
NORTHERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 345 PM MDT
* AT 322 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE ROCK...
OR 7 MILES EAST OF LOS ALAMOS...MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SAN ILDEFONSO PUEBLO AROUND 330 PM MDT.
EL RANCHO...JACONITA AND JACONA AROUND 335 PM MDT.
POJOAQUE...POJOAQUE PUEBLO...SANTA CLARA PUEBLO...NAMBE LAKE AND
CUYAMUNGUE AROUND 340 PM MDT.
ESPANOLA...CHIMAYO...SOMBRILLO...CUARTELEZ...LA PUEBLA...SANTA CRUZ...
CUNDIYO...NAMBE PUEBLO...RIO CHIQUITO AND OHKAY OWINGEH PUEBLO
AROUND 345 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3589 10572 3575 10619 3584 10625 3586 10625
3585 10626 3591 10630 3618 10599
TIME...MOT...LOC 2122Z 238DEG 26KT 3587 10617
HAIL...1.00IN
WIND...60MPH
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:15 PM MDT, 7 minutes earlier.
Area forecast discussion, May 15, 3:15 PM MDT, 7 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 315 PM MDT SUN MAY 15 2016 .SYNOPSIS... An active weather pattern will continue through most of the upcoming work week. A complex storm system will impact the Great Basin, Central and Southern Rockies Tuesday through Thursday. At the same time, a vigorous cold front will spread much cooler air across central and eastern New Mexico. As a result, expect scattered to numerous showers and thunderstorms with below average high temperatures before drier and warmer weather returns to the region on Friday. && .DISCUSSION... Moisture was being shunted eastward this afternoon as a short wave makes its way eastward over New Mexico. Dew points falling to our west and combined with gusty winds at least spotty critical fire weather conditions starting to show up west of the RGV. Short term models, HRRR and RAP continue to indicate NE NM will be favored for the more widespread convection tonight, which could bubble past midnight, and they are not producing much for the south central and southeast areas at all, where latest SPC outlook has trimmed back on the slight risk area to just miniscule areas of southern Chaves county. The drier air will be in place across the south and east Monday in the wake of the short wave, and southwest to west winds may be gusty across the south and east central, but guidance not suggesting wind advisory criteria will be met. highs will be cooler in the northwest while some warming occurs in the east. convection will be limited to the northern third or so. More widespread active weather resumes Monday night and moreso Tuesday as a vigorous cold front plunges into the eastern plains and a large upper low circulation sags into the Great Basin. While gusty north winds will be common over the plains...the low will entice the cold front into western NM with strong and gusty easterly winds into the Albuquerque metro. Latest guidance suggests wind speeds at the Sunport could reach or exceed wind advisory period late Tuesday afternoon through Tuesday night before diminishing. Low level moisture associated with the cold front doesn't appear quite as juicy, but will definitely replenish what was displaced on Monday. Tuesday through Thursday appear to be active for most areas as the upper low moves painfully slowly into AZ and then over NM. High temperatures will fall to below average during this period and most areas will likely pick up wetting precipitation. Some minor amounts of snow are possible for the northern mountain peaks. The northeast plains may be one of the drier areas...at least until the low exits Thursday. Friday looks to be drier and warmer overall but another storm system to our north and west may result in dry and windy conditions west and a chance for thunderstorms east next weekend. && .FIRE WEATHER... Currently a low pressure system has moved into the Pacific northwest states, and this has led to an increase in the southwest flow aloft over NM. Winds are still increasing, especially in western zones of NM and a few gusts to 35 to 40 mph will be possible in these western areas through the early evening. Moisture is beginning to mix back eastward to the central mountain chain as the dry slot aloft works in. The nose of this feature is actually igniting the current crop of showers/thunderstorms. Storm potential will continue to dwindle west of the Rio Grande valley toward the evening, but a scattered to numerous strong/severe storms will fill in over the northern to northeastern high terrain into the evening. Into Monday the previously mentioned low pressure system will push farther south into the Great Basin while a disturbance aloft works across NM. The southwesterly flow aloft will consequently strengthen some while turning more westerly. The dry airmass aloft will continue punching into the forecast area Monday, however there will be an exception in the northern tier of zones where moisture will be just sufficient enough for some precipitation due to the passing disturbance aloft. Winds continue to breech critical thresholds in eastern zones on Monday afternoon, and the higher surface/20ft winds look to coincide with lower RH over portions of the east central plains where a couple hours of critical fire weather will be possible. The back door cold front will be quickly encroaching upon the northeast corner of NM late Monday afternoon where higher dewpoints and stronger northerly winds will soon follow. Into Tuesday the low pressure system tracks southward near the tri- state area of CA/NV/AZ, pushing large scale lift and ascent into NM while a back door cold front continues advancing into the forecast area. This will spread gusty winds into the eastern to central zones of NM Monday night through Tuesday night while fairly widespread precipitation breaks out and persists into Wednesday and even Thursday. The cooler temperatures and widespread precipitation during this stretch will preclude any critical fire weather conditions. 52 && .AVIATION... 18Z TAF CYCLE Unsettled weather will impact much of northern and central New Mexico through the next 24 to 36 hours. Thunderstorms will continue developing over north central portions of New Mexico through the afternoon...shifting to the northern mountains and northeastern highlands of the state by early evening. Drier air is currently working into the western tier of the state, and this will limit storms there. However winds will be fairly strong through the afternoon with occasional gusts of 30 to 40 kt, especially near the Arizona/New Mexico border. Low clouds will continue to slowly burn off in eastern New Mexico. This could eventually lead to an unstable atmosphere with strong storms taking shape, however latest high resolution forecast models indicate this may not pan out, so confidence is somewhat low regarding the development of any strong storms near KROW and vicinity. Low clouds will have difficulty redeveloping tonight as the dry air continues to work in from the west overnight. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 48 70 44 69 / 10 20 30 40 Dulce........................... 39 66 37 63 / 20 30 40 60 Cuba............................ 40 67 39 63 / 10 20 20 60 Gallup.......................... 43 69 36 68 / 5 20 30 50 El Morro........................ 39 67 35 64 / 5 10 20 60 Grants.......................... 42 70 38 67 / 5 10 20 60 Quemado......................... 43 70 42 68 / 5 5 10 40 Glenwood........................ 50 79 50 78 / 0 5 10 20 Chama........................... 36 61 33 58 / 20 30 40 70 Los Alamos...................... 46 68 44 62 / 20 30 30 60 Pecos........................... 44 68 41 59 / 50 10 20 60 Cerro/Questa.................... 38 64 35 57 / 40 40 40 70 Red River....................... 34 55 31 47 / 50 40 50 70 Angel Fire...................... 34 61 32 51 / 60 20 40 70 Taos............................ 39 66 35 60 / 30 20 30 60 Mora............................ 43 65 37 55 / 60 20 30 60 Espanola........................ 47 73 44 67 / 20 20 20 40 Santa Fe........................ 46 69 43 62 / 20 10 20 50 Santa Fe Airport................ 45 72 44 65 / 20 10 10 40 Albuquerque Foothills........... 53 74 50 67 / 5 10 10 50 Albuquerque Heights............. 54 76 53 69 / 5 10 10 50 Albuquerque Valley.............. 54 79 51 71 / 5 10 10 50 Albuquerque West Mesa........... 53 77 51 70 / 5 10 10 50 Los Lunas....................... 53 80 51 72 / 5 5 10 50 Rio Rancho...................... 53 76 50 69 / 5 10 10 50 Socorro......................... 55 82 51 75 / 5 5 10 20 Sandia Park/Cedar Crest......... 48 70 45 61 / 10 10 10 50 Tijeras......................... 49 72 46 63 / 10 10 10 50 Moriarty/Estancia............... 46 72 42 61 / 20 5 10 40 Clines Corners.................. 44 70 41 59 / 40 5 10 40 Gran Quivira.................... 48 74 44 64 / 5 5 10 40 Carrizozo....................... 54 79 48 69 / 5 5 5 20 Ruidoso......................... 48 71 43 62 / 10 5 5 30 Capulin......................... 46 68 39 49 / 50 30 50 40 Raton........................... 44 71 42 55 / 50 20 40 40 Springer........................ 46 74 42 57 / 50 10 30 40 Las Vegas....................... 45 69 38 56 / 60 5 20 40 Clayton......................... 49 75 42 54 / 40 20 30 20 Roy............................. 49 74 43 57 / 50 5 10 20 Conchas......................... 54 81 46 64 / 50 5 10 20 Santa Rosa...................... 52 81 45 65 / 30 5 10 30 Tucumcari....................... 56 84 46 65 / 30 5 10 20 Clovis.......................... 54 83 46 65 / 30 5 5 10 Portales........................ 55 84 48 67 / 20 5 5 10 Fort Sumner..................... 55 83 48 67 / 30 5 5 20 Roswell......................... 54 89 54 75 / 30 5 5 10 Picacho......................... 52 82 48 68 / 20 5 5 20 Elk............................. 51 77 47 66 / 20 5 5 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for the following zones... NMZ105-109. &&
Hazardous weather outlook, May 15, 5:26 AM MDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 AM MDT SUN MAY 15 2016 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 526 AM MDT SUN MAY 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BETWEEN 300 PM AND MIDNIGHT MDT FOR LINCOLN AND CHAVES COUNTIES. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING IN FAR NORTHEAST NEW MEXICO...WHICH INCLUDES UNION COUNTY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO TONIGHT ACROSS LINCOLN AND CHAVES COUNTIES DUE TO THE POTENTIAL FOR LARGE HAIL AND DAMAGING WIND GUSTS. 40
In the hours before
Special weather statement, May 15, 2:35 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
235 PM MDT SUN MAY 15 2016
NMZ507-511-519-152100-
JEMEZ MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST
CENTRAL HIGHLANDS-
235 PM MDT SUN MAY 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL COUNTY
UNTIL 300 PM MDT...
AT 235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF SAN YSIDRO...OR 24 MILES
NORTHWEST OF RIO RANCHO...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAN YSIDRO AND ZIA PUEBLO.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3550 10669 3539 10701 3554 10712 3561 10701
3557 10699 3556 10697 3555 10696 3555 10686
3566 10686 3571 10688 3572 10686
TIME...MOT...LOC 2035Z 233DEG 18KT 3551 10699
SHOEMAKELocal storm report, May 15, 2:52 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
252 PM MDT SUN MAY 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL 9 NNE JEMEZ SPRINGS 35.89N 106.62W
05/15/2016 M0.88 INCH SANDOVAL NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601270
TRMLocal storm report, May 15, 2:58 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
258 PM MDT SUN MAY 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM HAIL 4 SSE SANTA FE 35.62N 105.92W
05/15/2016 E1.00 INCH SANTA FE NM BROADCAST MEDIA
LOTS OF SMALL TO MEDIUM SIZED HAIL ACCUMULATED SEVERAL
INCHES DEEP ON I-25 AND IMPEDED TRAFFIC.
&&
EVENT NUMBER ABQ1601271
SHOEMAKELocal storm report, May 15, 3:07 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
307 PM MDT SUN MAY 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 5 NNE GLORIETA 35.65N 105.75W
05/15/2016 M0.88 INCH SANTA FE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601272
TRMSpecial weather statement, May 15, 3:07 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
307 PM MDT SUN MAY 15 2016
NMZ504-511-152130-
JEMEZ MOUNTAINS-NORTHWEST HIGHLANDS-
307 PM MDT SUN MAY 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RIO ARRIBA AND
NORTH CENTRAL SANDOVAL COUNTIES UNTIL 330 PM MDT...
AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REGINA...OR 10 MILES NORTH OF CUBA...MOVING
NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLINA...REGINA AND LA JARA.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3637 10672 3618 10661 3619 10662 3617 10665
3616 10666 3615 10665 3616 10663 3616 10661
3617 10660 3616 10659 3604 10697 3621 10707
3639 10675
TIME...MOT...LOC 2106Z 242DEG 12KT 3617 10694
SHOEMAKELocal storm report, May 15, 3:12 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT SUN MAY 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL 6 SSE SANTA FE 35.60N 105.90W
05/15/2016 E1.00 INCH SANTA FE NM TRAINED SPOTTER
HAIL ACCUMULATED SEVERAL INCHES DEEP.
&&
EVENT NUMBER ABQ1601273
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:40 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 110 min |
| May 15, 7:14 AM MDT | Red Flag Warning | ABQ | Catron, Cibola, McKinley, Sandoval, San Juan, Socorro | 13 hr |
| May 15, 12:06 PM MDT | Special Weather Statement | ABQ | Sandoval | 24 min |
| May 15, 12:34 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 41 min |
| May 15, 1:00 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| May 15, 1:06 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 39 min |
| May 15, 1:39 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 36 min |
| May 15, 1:46 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 44 min |
| May 15, 1:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 36 min |
| May 15, 2:08 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 22 min |
| May 15, 2:12 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 33 min |
| May 15, 2:14 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| May 15, 2:29 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 33 min |
| May 15, 2:35 PM MDT | Special Weather Statement | ABQ | Sandoval | 25 min |
| May 15, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 46 min |
| May 15, 3:07 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 23 min |
| May 15, 3:30 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| May 15, 3:45 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Santa Fe, Taos | 30 min |
| May 15, 4:01 PM MDT | Special Weather Statement | ABQ | Los Alamos | 29 min |
| May 15, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 33 min |
| May 15, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| May 15, 5:01 PM MDT | Special Weather Statement | ABQ | Santa Fe | 29 min |
| May 15, 5:03 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 27 min |
| May 15, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 33 min |
| May 15, 5:50 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 25 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.